# SDR 08FDEA03491

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL HAS SEVERAL SPOTS OF SURFACE CORROSION.  MINOR SURFACE CORROSION REMOVED IAW SRM 51-10-02 REV 93 AND FOUND WITHIN ALLOWABLE LIMITS.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
